# SDR DALA13054603757

- Difficulty date: October 23, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 40,161 hours, 14,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST,  L1 DOOR AND SURROUNDING EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE R & R BATTERY IN FWD LT POWER SUPPLY IAW AMM 33-51-06.  OPS TESTED OK.
